It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 01-17-2009, 10:54 PM   #1
Junior Member
(female)
 
Join Date: Nov 2008
Location: Nieuwpoort, Belgium
Posts: 21
enjuniper HB User
Unhappy Feel very sick after taking vicodin

I gave birth in june and had a 16 hour very painful very stressful labor. Ever since I've been seeing doctors about back pain. One doctor that I've been seeing for a while has been prescribing me vicodin. I've been switched from 7.5 to 5 and told to take "as many times a day as i need" to get rid of my pain. The pharmacist said I could take at most 8 per day. So today I took 2 every four hours 4 times. After my last dose about an hour ago I all of the sudden got a sense of paranoia and got nauseous. I felt light headed dizzy and had to lay down. After drinking about 24 oz of water I feel a little better. What is going on here? Why do I feel this way? (i certainly won't be taking this many in one day again)

 
Old 01-21-2009, 01:20 AM   #2
PNo PNo is offline
Inactive
(female)
 
Join Date: Jan 2005
Location: USA
Posts: 1,197
PNo HB User
Post Re: Feel very sick after taking vicodin

Hello to Belgium!It is very common for people to experience the side effects you have when taking pain medicines. Do not take more than the prescribed amount, and not less than the time period allowed between doses. This medicine has Tylenol in it so don't take additional tylenol either!

With some medicines like this I found eating and drinking a full glass of water when I take it helps.
Hopefully your back will improve now.

 
Sponsors Lightbulb
   
Old 01-21-2009, 06:30 PM   #3
Junior Member
(female)
 
Join Date: Nov 2008
Location: Nieuwpoort, Belgium
Posts: 21
enjuniper HB User
Re: Feel very sick after taking vicodin

I know the nauseous feeling you talk about. But I think that this is not that same feeling. It was completely different. A very terrible feeling and I had to lie down and the next day I felt I had a hangover.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I have a question about taking percocet's & vicodin's. How many is to many? tracypatzold Addiction & Recovery 3 02-16-2009 05:36 PM
Some Pain Management Stories Administrator Share Your Pain Management Story 40 02-26-2008 09:22 PM
why do i feel like a criminal??? lexusjohnny Pain Management 14 01-13-2008 06:26 PM
Update On New Doc Visit From Lee leebrown61 Pain Management 6 10-23-2007 11:05 AM
Soma and sick insane67 Addiction & Recovery 6 08-28-2006 08:07 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



tortoisegirl (158), gmak (155), Shoreline (149), BB07 (91), backhurtz (84), katlin09 (69), Ilovemycutedog (53), galalena (50), jonnstar (35), Isotope (34)

Site Wide Totals

teteri66 (1180), MSJayhawk (1005), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:19 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!